Nurofen Max Strength Migraine Pain Caplets have been specifically formulated to target migraines. Each caplet contains Ibuprofen Lysine, which is easily absorbed in the body, to provide fast acting relief.
Responding quickly at the first sign of a migraine attack is essential in order to provide maximum relief. If a migraine sufferer fails to take immediate pain relief, the ability of the stomach to absorb a migraine pain reliever can be reduced, meaning it could be less effective. Nurofen Max Strength Migraine Pain Caplets contain the active ingredient, ibuprofen lysine, which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It breaks down easily in the body, making it easier to absorb into the bloodstream and so gets to work quickly.
Adults and children 12 and over: Swallow one caplet with water, then if necessary take 1 capsule every 4 hours. Do not exceed 3 caplets in 24 hours
Each caplet contains the active ingredient Ibuprofen 400mg (as Ibuprofen Lysine 684mg).Also contains: Povidone, Sodium Starch Glycollate Type A,Magnesium Stearate, Hypromellose, Talc, Opaspray WhiteM-1-7111B (contains Hypromellose and Titanium Dioxide (E171) and Black Printing Ink (contains shellac, Iron oxide black (E172) and propylene glycol)
Suitable For adults and children over the age of 12 years.
Do not exceed the stated dose. Keep out of the sight and reach of children. Not suitable for those under the age of 12 years. Pregnant and breastfeeding women should seek medical consultation before using this medicine.